# SDR ASOA02373S

- Difficulty date: June 30, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N232AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120036
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Pinched
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLIMB OUT FROM DFW, NOTICED SMOKE DEVELOPING IN THE COCKPIT WITH A HOT PACK SMELL.  THE SMOKE RAPIDLY INCREASED IN VOLUME AS THE CAPTAIN BEGAN RUNNING THE APPROPRIATE CHECKLISTS.  THE SMOKE STARTED TO DECREASE AFTER CAPTAIN PERFORMED SMOKE EVACUATION CHECKLIST.  AFTER CHECKLISTS WERE COMPLETED VERIFIED THAT ALL A/C SWITCHES WERE IN THE PROPER POSITION AND MOVED ACCORDINGLY.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW.  SMOKE WAS ALSO IN THE CABIN DURING FLIGHT.  MX R&R THE LEFT MLG WOW PROXIMITY SWITCH DUE TO A PINCHED HARNESS.  THE MORE LIKELY CAUSE OF THIS DISCREPANCY WAS THE RAM AIR SWITCH BEING OUT OF POSITION.  AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER DISCREPANCY OF THIS NATURE.  (M)
